# SDR SWIA202164368

- Difficulty date: December 8, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL BELOW GALLEY SERVICE DOOR AT STGR 20 HAS CORROSION FROM FS310 TO FS 319.     (C-CHECK RO 2/16/2022)    REMOVED AND REPLACED STR 20R INTERCOSTAL FROM FS310.00 TO FS319.70 REF. DRWG SH670-31950 REV. Y AND CRJ 900 SRM 51-42-06-001-001-A01. COMPLIED WITH FORM 51-900-1002-SKY
